Table of Contents
Journal of Nonlinear Dynamics
Volume 2014 (2014), Article ID 468392, 5 pages
http://dx.doi.org/10.1155/2014/468392
Research Article

Exact Solitary Wave Solution in the ZK-BBM Equation

College of Science, Beijing University of Chemical Technology, Beijing 100029, China

Received 16 June 2014; Revised 4 August 2014; Accepted 18 August 2014; Published 31 August 2014

Academic Editor: Giovanni P. Galdi

Copyright © 2014 Juan Zhao and Wei Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Wazwaz, “The extended tanh method for new compact and noncompact solutions for the KP-BBM and the ZK-BBM equations,” Chaos, Solitons and Fractals, vol. 38, no. 5, pp. 1505–1516, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Wazwaz, “Solitary wave solutions for modified forms of Degasperis-Procesi and Camassa-Holm equations,” Physics Letters A, vol. 352, no. 6, pp. 500–504, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. L. Wang, “Exact solutions for a compound KdV-Burgers equation,” Physics Letters A, vol. 213, no. 5-6, pp. 279–287, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. X. Li and M. Wang, “Applications of F-expansion to periodic wave solutions for KdV equation,” Mathematica Applicata, vol. 18, no. 2, pp. 303–307, 2005. View at Google Scholar · View at MathSciNet
  5. J. M. Burgers, “A mathematical model illustrating the theory of turbulence,” in Advances in Applied Mechanics, vol. 1, Academic Press, New York, NY, USA, 1948. View at Google Scholar
  6. T. B. Benjamin, J. L. Bona, and J. J. Mahony, “Model equation for long water waves in nonlinear dispersive systems,” Philosophical Transactions of the Royal Society of London Series A, vol. 272, pp. 47–78, 1972. View at Google Scholar
  7. V. E. Zakharov and E. A. Kuznetsov, “Three dimensional solitions ion acoustic solitary waves existence in nonisothermal plasma,” Zhurnal Eksperimental'noi, vol. 66, no. 2, pp. 594–597, 1997. View at Google Scholar